RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bobenko, Aleksander Ivanovich

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 20
Presentations: 1

Number of views:
This page:1167
Abstract pages:7783
Full texts:2833
References:615
Professor
Doctor of physico-mathematical sciences
E-mail:

Subject:

Geometry, Visualization, Mathematical Physics: Discrete Differential Geometry, Differential Geometry, Integrable Systems, Riemann Surfaces


http://www.mathnet.ru/eng/person19989
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191410

Publications in Math-Net.Ru
2014
1. R. F. Bikbaev, A. I. Bobenko, A. R. Its, “Landau–Lifshitz equation, uniaxial anisotropy case: Theory of exact solutions”, TMF, 178:2 (2014),  163–219  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 178:2 (2014), 143–193  isi  elib  scopus
2009
2. V. E. Adler, A. I. Bobenko, Yu. B. Suris, “Discrete Nonlinear Hyperbolic Equations. Classification of Integrable Cases”, Funktsional. Anal. i Prilozhen., 43:1 (2009),  3–21  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 43:1 (2009), 3–17  isi  scopus
2007
3. A. I. Bobenko, Yu. B. Suris, “On organizing principles of discrete differential geometry. Geometry of spheres”, Uspekhi Mat. Nauk, 62:1(373) (2007),  3–50  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:1 (2007), 1–43  isi  elib  scopus
2005
4. A. I. Bobenko, D. Matthes, Yu. B. Suris, “Nonlinear hyperbolic equations in surface theory: integrable discretizations and approximation results”, Algebra i Analiz, 17:1 (2005),  53–83  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:1 (2006), 39–61
1991
5. A. I. Bobenko, “Constant mean curvature surfaces and integrable equations”, Uspekhi Mat. Nauk, 46:4(280) (1991),  3–42  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:4 (1991), 1–45  isi
1990
6. A. I. Bobenko, “Integrable surfaces”, Funktsional. Anal. i Prilozhen., 24:3 (1990),  68–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:3 (1990), 227–228  isi
1989
7. A. I. Bobenko, “Eigenfunctions of the Dirichlet and Neumann problems for the elliptic sinh-Gordon equation on a rectangle”, Zap. Nauchn. Sem. LOMI, 179 (1989),  32–36  mathnet  mathscinet  zmath; J. Soviet Math., 57:3 (1991), 3078–3083
1987
8. A. I. Bobenko, “Schottky uniformization and finite-gap integration”, Dokl. Akad. Nauk SSSR, 295:2 (1987),  268–272  mathnet  mathscinet  zmath; Dokl. Math., 36:1 (1988), 38–42
9. A. I. Bobenko, D. A. Kubenskii, “Qualitative analysis and calculations of finite-gap solutions of the Korteweg–de Vries equation. Automorphic approach”, TMF, 72:3 (1987),  352–360  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 72:3 (1987), 929–935  isi
10. A. I. Bobenko, L. A. Bordag, “Qualitative analysis of finite-zonal solutions of the $K_g\Phi$ equation with the help of an automorphic approach”, Zap. Nauchn. Sem. LOMI, 165 (1987),  31–41  mathnet  zmath
1986
11. A. I. Bobenko, “Euler equations in the algebras $e(3)$ and $so(4)$. Isomorphisms of integrable cases”, Funktsional. Anal. i Prilozhen., 20:1 (1986),  64–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:1 (1986), 53–56  isi
12. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Uspekhi Mat. Nauk, 41:2(248) (1986),  3–42  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:2 (1986), 1–49  isi
1985
13. A. I. Bobenko, “Real algebrogeometric solutions of the Landau–Lifshits equation in prym theta functions”, Funktsional. Anal. i Prilozhen., 19:1 (1985),  6–19  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:1 (1985), 5–17  isi
14. M. V. Babich, A. I. Bobenko, V. B. Matveev, “Solutions of nonlinear equations integrable in Jacobi theta functions by the method of the inverse problem, and symmetries of algebraic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 49:3 (1985),  511–529  mathnet  mathscinet  zmath; Math. USSR-Izv., 26:3 (1986), 479–496
1984
15. A. I. Bobenko, “Periodic finite-zone solutions of the sine-Gordon equation”, Funktsional. Anal. i Prilozhen., 18:3 (1984),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:3 (1984), 240–242  isi
1983
16. R. F. Bikbaev, A. I. Bobenko, A. R. Its, “Finite-zone integration of the Landau–Lifshits equation”, Dokl. Akad. Nauk SSSR, 272:6 (1983),  1293–1298  mathnet  mathscinet  zmath
17. M. V. Babich, A. I. Bobenko, V. B. Matveev, “Reductions of Riemann theta functions of genus $g$ to theta functions of lesser genus, and symmetries of algebraic curves”, Dokl. Akad. Nauk SSSR, 272:1 (1983),  13–17  mathnet  mathscinet  zmath
18. A. I. Bobenko, “Finite-gap solutions in terms of automorphic functions. The Kadomcev–Petviashvily equation”, Zap. Nauchn. Sem. LOMI, 129 (1983),  5–16  mathnet  mathscinet  zmath
19. A. I. Bobenko, “Landau–Lofshitz equation. Dressing up of the solutions and the elementary excitations”, Zap. Nauchn. Sem. LOMI, 123 (1983),  58–66  mathnet  mathscinet  zmath
1982
20. A. I. Bobenko, V. B. Matveev, M. A. Sall', “Nonlocal Korteweg–de Vries and Kadomtsev–Petviashvili equations”, Dokl. Akad. Nauk SSSR, 265:6 (1982),  1357–1360  mathnet

1996
21. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Uspekhi Mat. Nauk, 51:1(307) (1996),  133–136  mathnet  mathscinet; Russian Math. Surveys, 51:1 (1996), 129–133  isi

Presentations in Math-Net.Ru
1. Discrete conformal mappings and Riemann surfaces
A. I. Bobenko
Dobrushin Mathematics Laboratory Seminar
January 27, 2015 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020